# SDR DALA12010660984

- Difficulty date: October 21, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 56,321 hours, 40,739 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Limits
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED TAILCONE RELEASE SYS OPS CHECK AND FOUND THE TAILCONE EXTERIOR RELEASE CABLE WAS OUT OF ALLOWABLE LIMITS.  THE LOCKING CABLE CLAMPS DID NOT CLEAR THE LOWER END OF THE CONDUITS BY AT LEAST .5" WITH LATCHES IN THE FULL OPEN POSITION.  THE CABLE CONDUITS WERE ADJUSTED AND RIGGED BACK INTO SPECIFICATIONS IAW AMM 53-53-00.
